Basic theoretical treatment of fuzzy connectives

Dombi József and Vas Z.: Basic theoretical treatment of fuzzy connectives. In: Acta cybernetica, (6) 2. pp. 191-201. (1983)

[thumbnail of cybernetica_006_numb_002_191-201.pdf]
Cikk, tanulmány, mű

Download (812kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1983
Volume: 6
Number: 2
ISSN: 0324-721X
Page Range: pp. 191-201
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika, Matematika
Additional Information: Bibliogr.: 201. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 09. 14:38

Actions (login required)

View Item View Item